# SDR 03024653

- Difficulty date: January 14, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT INOP. R&R BULB, OP'S CK'D OK
